# SDR UPS01836981

- Difficulty date: September 20, 2001
- Submitted: October 8, 2001
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73
- Aircraft serial: 45967
- Aircraft time: 81,736 hours, 24,416 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 47794961
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  STA. 902 LONG. 18L INTERCOSTAL TO FRAME AFT FITTING IS CRACKED     REMOVED,FABRICATED,AND REPLACED FITTING I.A.W. DWG. 4779496,AND SRM. 51-1-20D
